# SDR SIMA201103106A

- Difficulty date: January 31, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 22,218 hours, 19,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16631
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(REQUEST TO MAKE SEPARATE SDR’S) DURING MAINTENANCE BASE CHECK FOUND THE LEFT WING (EXTERNAL) EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
